# SDR MWEA99496

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 591486529
- Condition: Out Of Limits
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TEE AT STATION 490 LONGERON 30 IS BLENDED OUT OF LIMITS.  MTC REMOVED AND REPLACED TEE.
